Brief announcement: On augmented graph navigability

Pierre Fraigniaud, Emmanuelle Lebhar, Zvi Lotker

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review


It is known that graphs of doubling dimension O(log log n) can be augmented to become navigable. We show that for doubling dimension ≫ log log n, an infinite family of graphs cannot be augmented to become navigable. Our proof uses a counting argument which enable us to consider any kind of augmentations. In particular we do not restrict our analysis to the case of symmetric distributions, nor to distributions for which the choice of the long range link at a node must be independent from the choices of long range links at other nodes.

Original languageEnglish
Title of host publicationDistributed Computing - 20th International Symposium, DISC 2006, Proceedings
PublisherSpringer Verlag
Number of pages3
ISBN (Electronic)978-3-540-44627-9
ISBN (Print)3540446249, 9783540446248
StatePublished - 1 Jan 2006
Event20th International Symposium on Distributed Computing, DISC 2006 - Stockholm, Sweden
Duration: 18 Sep 200620 Sep 2006

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume4167 LNCS
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349


Conference20th International Symposium on Distributed Computing, DISC 2006

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science (all)


Dive into the research topics of 'Brief announcement: On augmented graph navigability'. Together they form a unique fingerprint.

Cite this